# SDR MALA965076

- Difficulty date: July 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865MA
- Make and model: Dhav DHC8102
- Aircraft serial: 364
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Pickup Probe
- Part number: 311197801
- Condition: Failed
- Location: Lt Eng
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

FLT NR 3389 - ON CLIMB-OUT FROM DTW, THE LEFT ENGINE EXPERIENCED A 20 PERCENT POWER LOSS.  THE AIRCRAFT RETURNED TO DTW.  MAINTENANCE REPLACED A TORQUE PICKUP PROBE.  ALL CHECKS SATISFACTORY.  (M)
